# SDR SIMA20121118001

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 25,741 hours, 22,322 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 111013241110132
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2756 THE CREW REPORTED THAT AFTER ENGINE SHUT DOWN THE NR 1 AND NR 2 BATTERY VOLTS DROPPED TO 23.5 IN APPROX 10 SECONDS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 MAIN BATTERY IAW W/C 24-600-00 AND THE NR 2 BATTERY IAW W/C 24-600-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
